Jump to content
Important Survey - Please Participate ×

Need help


[Sh...]

Recommended Posts

Was off Ativan for over 1 month after taking for about 3.5 weeks with taper. Given Lexapro for 2 days but stopped. Began Buspirone for 2 days but had issues that sent me to the hospital. They determined it was panic attack not the drug and and sent home. Took 1 .5mg dose of A on Thursday and Saturday just to sleep. began Buspirone again on Sunday. Today all shaky and nervous just like withdrawals. Could it be from the 2 nights of Ativan or a combo of things. Do I need to begin a re-taper or fight through it? VERY disappointed in myself for allowing these prescription meds get crazy like this.
Link to comment
Share on other sites

Was off Ativan for over 1 month after taking for about 3.5 weeks with taper. Given Lexapro for 2 days but stopped. Began Buspirone for 2 days but had issues that sent me to the hospital. They determined it was panic attack not the drug and and sent home. Took 1 .5mg dose of A on Thursday and Saturday just to sleep. began Buspirone again on Sunday. Today all shaky and nervous just like withdrawals. Could it be from the 2 nights of Ativan or a combo of things. Do I need to begin a re-taper or fight through it? VERY disappointed in myself for allowing these prescription meds get crazy like this.

Sorry to hear you suffered so badly. 3.5 weeks is far too quick a time to come off Ativan.

 

I took Buspirone and it didnt help me either, I understand drugs react differently to different people though.

Did the Ativan help you sleep?

I am by no means an expert but if it had an effect on you, think carefully about going back on an easier-to-taper benzo and doing a slow taper, valium or klonopin.

I hope someone more knowledgeable comes along.

If the Ativan didnt help it might be too late to reinstate. The Ashton manual says there is a two week window of reinstatement, after that it doesn't work, but I don't know if that is out of date as it was written a long time ago.

There is a forum on here for cold turkey, rapid detox and you may get support on there.

I can't imagine how you must be feeling.

Link to comment
Share on other sites

Shauneh,

 

The good news is that you have not taken the poison for long. The bad news is that you may see some symptoms for a while. Do not take any more please. That will set you back. Read The Ashton Manual and the Sofakingdone and Parker threads at the top of this board. Hang on in there, it’s going to be fine.

 

G

Link to comment
Share on other sites

I think it's probably a combo of jumping on and off of meds.

It may suck to fight through....but I would TOTALLY fight through!!

 

Link to comment
Share on other sites

So your body is freaking out from many med changes. You may have kindled yourself with the doses of Ativan. Hard to say.

 

I know in wd we want something to give us relief and many people try to add on a psyche med or something else to ease the process. I and many others feel this makes things so much worse.

 

I am completely med free now and never even want to lick a psyche med again.

 

You only took two doses of A....I would just not take anymore in my opinion.  Others may disagree, but honestly you were free from them a month already. Being on them again would almost guarantee a chance of becoming tolerant to them.

 

Good luck!

Link to comment
Share on other sites

  • 2 weeks later...
  • 2 weeks later...
Hear me now, Shauneh! You are probably the strongest person ever to post on this forum. We believe in you. We know the power you have.
Link to comment
Share on other sites

×
×
  • Create New...